# SDR SWAA2015112346291

- Difficulty date: October 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 66,991 hours, 54,087 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE UPPER SPAR CHORD, CRACKED AT RSS 222.2.  REPAIRED CHORD IAW EA.
